Prednisone and goose bumps

Hi there. 2 separate topics really. In the past 2 weeks I have been enduring and overwhelming all over body sensation of goosebumps. Undiagnosed but with all symptoms of lupus wondering if anyone else gets this. It happens every few minutes especially in the mornings. ???

Secondary as an asthma patient and cops my mother is prescribed with prednisone. (Also previous nurse)

After months almost a year of me having as my kidney doctor calls it. Lupus reminiscent symptoms but no diagnosis despite Blood test previously weakly positive I am ashamed to say intermittently have been taking some of my mothers prednisone which gives me great relief.

I am due to see a new rheumatologist in 2 weeks should I tell him of the relief I get in the hope he may prescribe me some.

Currently diagnosed with fibromyalgia and on pain killing medication. Help please !!!

3 Replies

oldestnewest
  • Hi Rosebud13,

    You should not be taking medications that are not prescribed for you. You need to be especially cautious with prednisolone because of the side effects that it cause. If you do not take an appropriate dose, or withdraw from it too quickly then it could be damaging to your health.

    I think that it is important that your consultant is aware that you have been taking this medication so that they are fully informed and can therefore make the best judgement about any diagnosis and treatment regimen for you.

  • Hi Rosebud.

    With reference to your goosebumps issue, I get this when my lupus is active. It makes me think that I must be cold or feverish but in actual fact I'm perfectly warm. Generally this will be the insides my thighs and the insides of my forearms, I'm pretty sure that it's caused by aggravation of my nerves. I've mentioned it to my Rheumy but he's not especially interested - I think nerve irritation is part and parcel of auto-immunity and Fibro too.

    Sorry it's not more helpful but you're not alone! Best wishes. Clare

  • The prednisone could be why a diagnosis cannot be made. They should only be taken when given by your rheumatologist and only in severe need as can have side effects. I am glad you mention the goose bumps as I get those and am under a neurologist and as Clareb67 has mentioned it could be to do with neuropathy I will mention it on my next visit.

You may also like...